Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 29, Number 9

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 29, Number 9 (1923)
Bull. Amer. Math. Soc. 29 (1923)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 29, Number 9 (1923)
Bull. Amer. Math. Soc. 29 (1923)
More Information
Full-text PDF     Request Permissions
The Josiah Willard Gibbs lectureship
R. G. D. Richardson.
Bull. Amer. Math. Soc. 29 (1923), 385
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560768
An electromagnetic theory of light-darts
H. Bateman.
Bull. Amer. Math. Soc. 29 (1923), 385-393
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560769
Same left co-set and right co-set multipliers for any given finite group
G. A. Miller.
Bull. Amer. Math. Soc. 29 (1923), 394-398
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560770
The second mean value theorem for summable functions
M. B. Porter.
Bull. Amer. Math. Soc. 29 (1923), 399-400
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560771
Analogies between the $u_{n}$, $v_{n}$ of Lucas and elliptic functions
E. T. Bell.
Bull. Amer. Math. Soc. 29 (1923), 401-406
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560772
Singularities of curves of given order
T. R. Hollcroft.
Bull. Amer. Math. Soc. 29 (1923), 407-414
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560773
Corrections
Harold Hilton.
Bull. Amer. Math. Soc. 29 (1923), 417
More Information
Full-text PDF     Request Permissions
Notes
Bull. Amer. Math. Soc. 29 (1923), 425-428
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 29 (1923), 429-432
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über allgemeine Funktionentheorie und elliptische Funktionen, by Adolf Hurwitz.
Reviewer: O. D. Kellogg
Bull. Amer. Math. Soc. 29 (1923), 415-417
Review information
Full-text PDF
Vorlesungen über die Grundzüge der mathematischen Statistik, by C. V. L. Charlier.
Reviewer: A. R. Crathorne
Bull. Amer. Math. Soc. 29 (1923), 418-419
Review information
Full-text PDF
Théorie Mathématique des Phénomènes Thermiques produits par la Radiation Solaire, by M. Milankovitch.
Reviewer: P. J. Daniell
Bull. Amer. Math. Soc. 29 (1923), 419-420
Review information
Full-text PDF
Géométrie Descriptive, by Gaspard Monge.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 29 (1923), 420
Review information
Full-text PDF
Kraftarten und Bewegungsformen, by Max Möller.
Reviewer: H. B. Phillips
Bull. Amer. Math. Soc. 29 (1923), 421
Review information
Full-text PDF
Differential- und Integralrechnung. Band I. Differentialrechnung, by Ludwig Bieberbach.
Reviewer: Louis Ingold
Bull. Amer. Math. Soc. 29 (1923), 421
Review information
Full-text PDF
Atomes et Électrons.
Reviewer: E. P. Adams
Bull. Amer. Math. Soc. 29 (1923), 422-423
Review information
Full-text PDF
Frequency Arrays, by H. E. Soper.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 29 (1923), 422
Review information
Full-text PDF
Bessel Functions, by A. Gray, G. B. Mathews and T. M. MacRobert.
Reviewer: H. B. Phillips
Bull. Amer. Math. Soc. 29 (1923), 423
Review information
Full-text PDF
Introduction à la Géométrie Non-Euclidienne, by A. MacLeod.
Reviewer: E. B. Cowley
Bull. Amer. Math. Soc. 29 (1923), 424
Review information
Full-text PDF
Geschichte der Mathematik, by H. Wieleitner.
Reviewer: L. C. Karpinski
Bull. Amer. Math. Soc. 29 (1923), 424
Review information
Full-text PDF
Nichteuklidische Geometrie, by Heinrich Liebmann.
Reviewer: E. B. Cowley
Bull. Amer. Math. Soc. 29 (1923), 424
Review information
Full-text PDF